# SDR SWIA200922794

- Difficulty date: October 3, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 33,602 hours, 43,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST CABIN OVERHEAD EMERGENCY FLOODLIGHT INOP.  (FLT 6237)  RELAMPED EMERGENCY LIGHT.
